RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 5, Pages 361–380 (Mi izv3582)  

This article is cited in 1 scientific paper (total in 1 paper)

Numbers with bounded quotient and their applications to questions of Diophantine approximation

N. M. Korobov


Full text: PDF file (1595 kB)

Bibliographic databases:
Received: 10.02.1955

Citation: N. M. Korobov, “Numbers with bounded quotient and their applications to questions of Diophantine approximation”, Izv. Akad. Nauk SSSR Ser. Mat., 19:5 (1955), 361–380

Citation in format AMSBIB
\Bibitem{Kor55}
\by N.~M.~Korobov
\paper Numbers with bounded quotient and their applications to questions of Diophantine approximation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 5
\pages 361--380
\mathnet{http://mi.mathnet.ru/izv3582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=74464}
\zmath{https://zbmath.org/?q=an:0065.03202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3582
  • http://mi.mathnet.ru/eng/izv/v19/i5/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kochubei, “Schrödinger-type operator over $p$-adic number field”, Theoret. and Math. Phys., 86:3 (1991), 221–228  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:149
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019